(female) 2 years ago I was diagnosed with psoriasis on the scalp. I’ve had intermittent “flares” which responded moderately well to Taclonex but last sat. I tried Clobex. I let the ointment set overnight and then when I washed my hair the next evening my hair began to fall out in clumps and is now coming out diffusely EVERYWHERE on my scalp. I am just a few days from being bald. Could the Clobex have caused my entire head (not just the patch I applied it to), to go into a telogen effluvium like state? Will my hair grow back? Also, I just had the patch biopsied (never has been before) to confirm psoriasis. Ive been battling fatigue, night sweats, mod. weight loss, some angular chelosis, and am 25? Should I insist on a fungal culture, ANA, Lyme titer. Something is up….Ive used clobex before without these symptoms. Thanks so much.
Clobex is a steroid shampoo, but hair falling out in clumps to a point of complete baldness with night sweats, fatigue, weight loss, etc is NOT NORMAL. You should not be seeking advice here on the Internet. You need to find a doctor and get an examination and diagnosis, along with an explanation of what may be going on.